MAUDE Adverse Event Report: ANTHOGYR AXIOM PX IMPLANT; IMPLANT AXIOM D. 4.0 X 18.0

ANTHOGYR AXIOM PX IMPLANT; IMPLANT AXIOM D. 4.0 X 18.0
Model Number PX40180
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the practitioner the implant didn't take and failed to integrate.The implant has been placed in 16 position on (b)(6) 2019.Two months and a half later after the implantation, the practitioner has found that the implant failed to integrate.The implant has followed the complete manufacturing cycle, has been verified at each stage of production, and has been submitted to a final release before provision of the device on the market, which ultimately guarantees its conformity.The implant has been evaluated through a biological risk assessment which concludes that its toxicological profile is acceptable.The implant loss suggests that the source of the problem was likely to come from procedural errors and/or the lack of osseointegration.Additionally, other factors that may have contributed to the implant failure include bone condition, patient oral hygiene, or patient behavior.
 
Event or Problem Description
Implant fails to osseointegrate.

Brand Name
AXIOM PX IMPLANT
Common Device Name
IMPLANT AXIOM D. 4.0 X 18.0
Manufacturer (Section D)
ANTHOGYR
2237 avenue andré lasquin
sallanches, 74700
FR  74700
MDR Report Key9653275
Report Number8020776-2020-00277
Device Sequence Number1709140
Product Code DZE
UDI-Device Identifier03663394002615
UDI-Public03663394002615
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K161177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/12/2022
Device Model NumberPX40180
Device Catalogue NumberPX40180
Device Lot Number17-220548
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR